• question-icon

    Suggest remedies for dry and sun burnt lips

default
Posted on Wed, 25 May 2016 in Skin Hair and Nails
Question: although I wore a hat while on the beach in Hawaii, I did not put sunscreen on my lips. I think my lower lip got burned. Using the the meds I mentioned, I keep the sore moist and the lip from drying out and cracking, the sore doesn't seem to be healing or shrinking. Is there something else I should be using?
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Cortisone cream along with moisturizers

Detailed Answer:
Hi,
Thanks for being at Health Care Magic .

In case of sun burn I recommend my patients to apply Cortisone cream on the affected area twice daily besides keeping the area moisturized by frequent use of moisturizing cream.

Topical antibiotics are recommended if the area is suspected as infected.

Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4442 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cortisone

doctor1 MD

Dear Doctor,I have suffered from a knee pain for about three months. I bumbed into the seat of my walker, what resulted in a strong pain. The pain...

doctor1 MD

I had 7 cortisone injections last week in my hips and have had a heavy chest since, like heartburn and intergestion. I feel sometimes it is worse...

doctor1 MD

I was given a cortisone 40mg on Fri. for an infection,bronchitis, thd doctor also told me to start taking my other medication, Hydrocortisone 5mg...

doctor1 MD

I had a cortisone injection in my shoulder yesterday lunch time. later in the night the shoulder got stiff and painful and it hurts a lot today....

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Asmeet Kaur Sawhney
  • Q - What are the symptoms of scabies?

  • Q - Suggest treatment for superficial folliculitis on inner thigh

  • Q - Suggest treatment for graying of hair and hair loss

  • Q - What causes red colored lesion on the hips?

  • Q - Suggest treatment for dry lips

  • Q - Suggest treatment for recurrent acne

  • Q - Suggest treatment for itching in the armpits

  • Q - What causes tiny skin tags in neck area?

  • Q - How to get rid of body lice?

  • Q - Suggest treatment for itching on neck, hands and legs

backtotop2